# SDR TRAX200800734

- Difficulty date: June 3, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,144 hours, 22,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 BULKHEAD VERTICAL STIFFENER BEAM AT LBL 27 AT INBOARD SIDE CRACKED APPROX 1/4" LONG AT BOTTOM FASTENER. (B)  COMPLIED WITH REPAIR IAW REO 601R-53-41-056 AND REO 601R-53-41-056.  (A)
